Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The characterization of functions arising as potentials


Author: E. M. Stein
Journal: Bull. Amer. Math. Soc. 67 (1961), 102-104
Part II: Bull. Amer. Math. Soc., Volume 68, Number 6 (1962), 577--582
MathSciNet review: 0123729
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10517-X